Revista Matemática Iberoamericana
Full-Text PDF (540 KB) | Metadata | Table of Contents | RMI summary
Published online: 2016-06-08
Monodromy representations of completed coveringsMartina Aaltonen (1) University of Helsinki, Finland
In this paper we consider completed coverings that are branched coverings in the sense of Fox. For completed coverings between PL manifolds we give a characterization of the existence of a monodromy representation and the existence of a locally compact monodromy representation. These results stem from a characterization of the discreteness of a completed normal covering. We also show that a completed covering admitting a monodromy representation is discrete and that the image of the branch set is closed.
Keywords: Branched covering, spread, monodromy
Aaltonen Martina: Monodromy representations of completed coverings. Rev. Mat. Iberoam. 32 (2016), 533-570. doi: 10.4171/RMI/894